One-dimensional turbulence and the stochastic Burgers equation:

Basic results -- Asymptotically sharp estimates for Sobolev norms of solutions -- Mixing in the stochastic Burgers equation -- Stochastic Burgers equation in the space L -- Notes and comments, I -- Turbulence and burgulence -- Rigorous burgulence -- The inviscid limit and inviscid burgulence -- Note...

Full description

Saved in:
Bibliographic Details
Main Authors: Boritchev, Alexandre 1986- (Author), Kuksin, Sergej B. 1955- (Author)
Format: Book
Language:English
Published: Providence, Rhode Island American Mathematical Society [2021]
Series:Mathematical surveys and monographs Volume 255
Subjects:
Summary:Basic results -- Asymptotically sharp estimates for Sobolev norms of solutions -- Mixing in the stochastic Burgers equation -- Stochastic Burgers equation in the space L -- Notes and comments, I -- Turbulence and burgulence -- Rigorous burgulence -- The inviscid limit and inviscid burgulence -- Notes and comments, II -- Miscellanea -- Appendices -- Solutions for selected exercises
Item Description:Includes bibliographical references and index
Physical Description:vii, 192 Seiten Illustrationen 26 cm
ISBN:9781470464363

There is no print copy available.

Interlibrary loan Place Request Caution: Not in THWS collection!